# SDR CA110629005

- Difficulty date: June 24, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Cessna 441
- Aircraft time: 8,569 hours
- Engine: Garrtt TPE33110N
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bellcrank
- Part number: 57420057
- Condition: Cracked
- Location: Mlg Door
- Part time: 8,549 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN BELLCRANK DURING CORROSION INSPECTION, REPLACED BELLCRANK WITH NEW.
